# SDR GLBA96021

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89UE
- Make and model: Beech 1900C
- Aircraft serial: UC89
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring Seal
- Part number: MS28775112
- Condition: Leaking
- Location: Lt Brakes
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MKE - CREW REPORTED BRAKES WERE INEFFECTIVE.  MAINTENANCE REPLACED LEAKING O-RING SEALS ON LEFT BRAKES AND BLED SYSTEM.  OPS CHECK GOOD.  (M)
